Skip to content
plaquenil rash?
avatar
hevans5 posted:
Just dx with RA last month, started on plaquenil, and now 1 mo later I reacted to it with a rash. So stopped taking plaquenil, and now waiting for rash to go away before trying another med. Of course, dealing with the rash on top of the daily pain to hands/wrists/feet of the RA itself. Benadryl is not working anymore to help with the itching! Has anyone had a rash reaction, how long did it last, and any tips for soothing the itch? THanks!
Reply


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
37 of 44 found this helpful